# SDR SWAA2014013024701

- Difficulty date: January 16, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 80,166 hours, 65,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 6546560
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL SAFE CHORD CRACKED AT BS 947.5 BETWEEN STRINGER 17R TO STRINGER 23R.  R & R CHORD IAW SRM & DRAWING.
